# SDR SWAA2023031301856

- Difficulty date: February 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - SIDEWALL SUPPORT HAS CORROSION LBL23 BS 500A+2; BS 500A+6; BS 500A+10; BS 500A+14.<[01] VERIFIED APPLICABILITY SRM 53-30-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.;[02] REMOVED CORROSION ON FWD CARGO BAY SIDEWALL SUPPORT AT LBL 23 BS 500A+6 IAW SRM 51-10-02.  EVALUATED BLENDED AREA L=1.100' W=0.800' ORIGINAL THICKNESS 0.040' PER BAC1496-444 REMAINING 0.020' LOSS 0.020'; MAX MAT REMOVE ALLOWABLE 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D. TOOL ID: ATS2827 S/N: UNKNOWN DUE:01/31/24;[03] JOB CARD WILL BE ACCOMPLISHED ON N/C TTG8Q00HS4VM;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
